# SDR SWAA2022041983097

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AREA LOCATED ON ORSS 244 AT RT WING 2022-122335 / [01] REPLACED CORRUGATED PLATE AND FASTENERS LOC. TRAILING EDGE AREA ON ORSS 244 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-92 ITEM 9 AND DWG:115A2001 SHEET 30 REV: A SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED CORRUGATED PLATE AND FASTENERS LOC. TRAILING EDGE AREA ON ORSS 244 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-92 ITEM 9 AND DWG:115A2001 SHEET 30 REV: A  SEE INDIVIDUAL SING OFF BELOW
